# SDR AALA202108236917

- Difficulty date: August 20, 2021
- Submitted: August 23, 2021
- Operation: Air carrier
- Aircraft: N122NN
- Make and model: Airbus A321-231
- Aircraft serial: 6252
- Aircraft time: 22,730 hours, 6,585 cycles
- Engine: Iae V2533A5
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Eec
- Part number: 82497211026
- Part serial: 25406999
- Condition: Defective
- Location: Nr 1 Engine
- Part time: 81 hours, 26 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING CLIMB #1 ENGINE EGT DISPLAYED "XX" - NO INDICATION OF EGT TEMPERATURE. AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO DFW WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE ENGINE ELECTRONIC CONTROL, UNIT (EEC) PER AMM 73-22-34. (AALA202108236917) ALSO REPLACED ALL 4 EGT THERMOCOUPLES PER AMM 77-21-15. (AALA202108237446) A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
